MAUDE Adverse Event Report: BECTON DICKINSON NEXIVA; INTRAVASCULAR CATHETER

BECTON DICKINSON NEXIVA; INTRAVASCULAR CATHETER
Catalog Number 383641
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
During use, the end cap does not seal properly with the cannula body, causing blood to leak.There are 10 defective units.Two defective products can be returned, and photographs are available.We require a claim settlement, a response to the complaint, and a receipt of the complaint.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.The clear end cap, also known as the vent plug, was not connected or was blocked.As a result, leakage occurred and blood escaped from the control plug.Upon opening, the customer discovered that the vent plug had detached from the iv luer adapter.The cause of the loose vent plug was misalignment between the vent plug and the luer adapter during insertion.The design of the support gripper contributed to this issue.Corrective action was taken by modifying the gripper design to improve stability and ensure proper alignment of the luer adapter.The reported lot number was manufactured prior to the implementation of this corrective action.

Brand Name
NEXIVA
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25104162
Report Number2243072-2026-00347
Device Sequence Number15950321
Product Code FOZ
UDI-Device Identifier00382903836413
UDI-Public(01)00382903836413(11)250514(17)280430(10)5130467
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383641
Device Lot Number5130467
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer05/27/2026
06/30/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date05/27/2026
07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown